Hajnal Andreka
Hajnal Andreka
Renyi Institute of Mathematics, Hungarian Academy of Sciences
Email verificata su renyi.mta.hu
Titolo
Citata da
Citata da
Anno
Modal languages and bounded fragments of predicate logic
H Andréka, I Németi, J van Benthem
Journal of philosophical logic 27 (3), 217-274, 1998
6831998
Operators and laws for combining preference relations
H Andréka, M Ryan, PY Schobbens
Journal of logic and computation 12 (1), 13-53, 2002
1492002
Complexity of equations valid in algebras of relations part I: Strong non-finitizability
H Andréka
Annals of Pure and Applied logic 89 (2-3), 149-209, 1997
1301997
Algebraic logic
H Andréka, I Németi, I Sain
Handbook of philosophical logic, 133-247, 2001
1172001
The generalised completeness of Horn predicate-logic as a programming language
H Andréka, I Németi
Acta Cybernetica 4 (1), 3-10, 1978
1081978
Back and forth between modal logic and classical logic
H Andréka, J Van Benthem, I Németi
931995
A complete logic for reasoning about programs via nonstandard model theory I
H Andréka, I Németi, I Sain
Theoretical Computer Science 17 (2), 193-212, 1982
901982
Algebraic logic
H Andréka, JD Monk, I Németi
North Holland, 1991
861991
The equational theory of union-free algebras of relations
H Andréka, DA Bredikhin
Algebra Universalis 33 (4), 516-532, 1995
791995
Lambek calculus and its relational semantics: completeness and incompleteness
H Andréka, S Mikulás
Journal of Logic, Language and Information 3 (1), 1-37, 1994
751994
Omitting types for finite variable fragments and complete representations of algebras
H Andréka, I Németi, TS Ahmed
Journal of Symbolic Logic, 65-89, 2008
672008
A Stone-type representation theorem for algebras of relations of higher rank
H Andréka, RJ Thompson
Transactions of the American Mathematical Society 309 (2), 671-682, 1988
671988
Cylindric-like algebras and algebraic logic
H Andréka, M Ferenczi, I Németi
Springer Science & Business Media, 2014
662014
Generalization of the concept of variety and quasivariety to partial algebras through category theory
H Andréka, I Németi
Instytut Matematyczny Polskiej Akademi Nauk (Warszawa), 1983
641983
On universal algebraic constructions of logics
H Andréka, T Gergely, I Németi
Studia Logica 36 (1-2), 9-47, 1977
641977
A general axiomatizability theorem formulated in terms of cone-injective subcategories
H Andréka, I Németi
Universal Algebra 29, 13-35, 1981
631981
Logic of space-time and relativity theory
H Andréka, JX Madarász, I Németi
Handbook of spatial logics, 607-711, 2007
612007
Representations of distributive lattice-ordered semigroups with binary relations
H Andréka
Algebra Universalis 28 (1), 12-25, 1991
601991
Fork algebras in algebra, logic and computer science
MF n Frias
World Scientific, 2002
592002
General relativistic hypercomputing and foundation of mathematics
H Andréka, I Németi, P Németi
Natural Computing 8 (3), 499-516, 2009
562009
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20